Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Convenient stability criteria for difference approximations of hyperbolic initial-boundary value problems

Authors: Moshe Goldberg and Eitan Tadmor
Journal: Math. Comp. 44 (1985), 361-377
MSC: Primary 65M10
MathSciNet review: 777269
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: New convenient stability criteria are provided in this paper for a large class of finite-difference approximations to initial-boundary value problems associated with the hyperbolic system $ {{\mathbf{u}}_t} = A{{\mathbf{u}}_x} + B{\mathbf{u}} + {\mathbf{f}}$ in the quarter plane $ x \geqslant 0$, $ t \geqslant 0$. Using the new criteria, stability is easily established for numerous combinations of well-known basic schemes and boundary conditions, thus generalizing many special cases studied in the recent literature.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10

Retrieve articles in all journals with MSC: 65M10

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society